Skip to content
My WebMD Sign In, Sign Up
Too much "life" happening
avatar
tnmist posted:
Started my every-other-week sessions with my "T" because of financial constraints and higher cost of co-pay, as I've mentioned before. Gotta say this just stinks. I had a list of 22 topics to discuss. 22! Too much going on!! He read my list and exclaimed that it was enough for 2 or 3 sessions. I agreed.

Almost makes me want to just quit the sessions altogether for a while because I'm so frustrated, but I suppose some sessions are better than none right now. At this point in my life, I think I would totally sink without some grounding with my T, and I also think they are at least keeping me out of a hospital.

I have gotten away from journaling, and I think I will start that up again; it may help. That, and I have more venting to do through drawing. I do abstract stuff. I'm no artist, trust me, but I use the colors I'm feeling, and it does help.

It is hard sometimes to NOT shut everyone out and keep silent, but that was what I did most of my life, and I feel that talking is a direct, umm, hmm, "bird" finger to my abuser. So, talking is scary, but I relish it at the same time.

Oh, and I re-started several supplements/vitamins that I had ditched for a few months. I'm hoping they will help again.

Guess my motto for 2013 will be something like, "Try to care about my health--can't hurt, may help!"

Yes, more rambling from this gal. Thanks for listening.

-Misty
Reply
 
avatar
slik_kitty responded:
some therapy is better than none, and with your plans to start journaling again and just taking better care of yourself, you will be just fine. hugs
 
avatar
tnmist replied to slik_kitty's response:
Yup. I'm sure I will be.
Guess it's my turn to apologize for whining.
Take care,

-Misty


Spotlight: Member Stories

I'm 38 years old mother with three kids who are basicily teens 11 and 15 years of age. I grew up knowing that I was not the right sex i.e. dad wan...More

Helpful Tips

Are you having posting problems?
With all the posting/not posting problems, try these: 1. Copy your post/response BEFORE clicking on "post" 2. If the "can't post now" ... More
Was this Helpful?
4 of 6 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.